Mr. M. Rafiullah
Assistant Professor, Mathematics
Area of Interest: Computational Mathematics: Computational graph theory, Numerical Solution of Nonlinear Equations, Numerical Solution of Differential Equations
Tel # (Off): 111-001-007  
On Leave

Publications:

Journal Papers:
1. Muhammad Rafiullah, Dure Jabeen, (2017), "New Eighth and Sixteenth Order Iterative Methods to Solve Nonlinear Equation", International Journal of Applied and Computational Mathematics, pp: 2467–2476, Vol: 3, Issue: 3    (External URL)
2. Muhammad Rafiullah, D. K. R Babajee, Dur-e-Jabeen (2016), "Ninth Order Method for Nonlinear Equations and its Dynamic Behaviour", Acta Universitatis Apulensis Mathematics -Infomatics, pp: 73-86, Vol: 45   
3. Muhammad Rafiullah (2012), "A New Sixth Order Iterative Method for Nonlinear Equations", Nonlinear Analysis Fourm, pp: 117-122, Vol: 17, Issue: 1, Standard: ISSN 1226 - 7228, Impact Factor: -    (External URL)
4. Muhammad Rafiullah (2012), "A New Sixth Order Iterative Method for Nonlinear Equations", Nonlinear Analysis Fourm, pp: 117-122, Vol: 17   
5. Muhammad Rafiullah (2011), "A fifth-order iterative method for solving nonlinear equations", Numerical Analysis and Applications, pp: 297-302, Vol: 14, Issue: 3, Standard: 1995-4239, 1995-4247    (External URL)
6. Muhammad Rafiullah, Arif Rafiq (2010), "A NEW APPROACH TO SOLVE SYSTEM OF SECOND ORDER NON-LINEAR ORDINARY DIFFERENTIAL EQUATIONS", Acta Universitatis Apulensis, pp: 189-200, Vol: 2010, Issue: 24, Standard: 1582-5329   
7. Muhammad Rafiullah, Muhammad Haleem (2010), "Three-Step Iterative Method with Sixth Order Convergence for Solving Nonlinear Equations", International Journal of Mathematical Analysis, pp: 2459-2463, Vol: 4, Issue: 50, Standard: 1312-8876   
8. A. Rafiq, M. Rafiullah (2009), "Some multi-step iterative methods for solving nonlinear equations", Computers and Mathematics with Applications, pp: 1589-1597, Vol: 58, Issue: 8, Standard: 0898-1221   
9. Arif Rafiq, Muhammad Rafiullah (2008), "Some new multi-step iterative methods for solving nonlinear equations using modified homotopy perturbation method", Nonlinear Analysis Forum, pp: 185-194, Vol: 13, Issue: 2, Standard: 1226 - 7228    

Qualification

PhD in Mathematics (enrolled)
CIIT Lahore, Pakistan
Sep 2014 to Dec 2018
   
MS Mathematics
CIIT Lahore, Pakistan
Sep 2011 to Jul 2013
   

Experience

Assistant Professor
CIIT
Jan 2008 to Date
   
Lecturer
NED University of Engineering & Technology Karachi
2004 to 2008
   
Lecturer
Sukkur Institute of Information Technology, Sukkur
2001 to 2004
   
Lecturer/Instructor
Govt. Degree Science College Gambat
2000 to 2001
   

Disclaimer: Profiles are editable by employees who may share the data of publications, experience and education upto the extent they want to share. Also CIIT Lahore is not responsible for any display of data on personal profiles.